# SDR DALA2023111709495

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 87,336 hours, 21,640 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 DISBOND WAS FOUND ON LE SLAT 5 TRAILING EDGE WEDGE UPPER SKIN ISS 106.3+14.5 APPROX. OF 1.500IN LENGTH AND 0.813IN WIDTH, IN REF. TASK CARD 5740-01145-05E JOB#114-0001. CORRECTIVE ACTION: SUMMARY OF NRC 00055: DISBOND ON LE SLAT 5 TRAILING EDGE WEDGE UPPER SKIN ISS 106.3+14.5 APPROX. OF 1.500IN LENGTH AND 0.813IN WIDTH WAS REPAIRED PER BOEING 757-200 S.R.M. 51-70. (0067959)
